Next Article in Journal
Stability of Solutions to Evolution Problems
Previous Article in Journal
ρ — Adic Analogues of Ramanujan Type Formulas for 1/π
Mathematics 2013, 1(1), 31-45; doi:10.3390/math1010031

Notes on Article Versions

NoteDate
Article Published14 March 2013 16:30 CET
article pdf uploaded.14 March 2013 16:31 CET
article latex file uploaded.14 March 2013 16:31 CET
article pdf uploaded.18 March 2013 16:40 CET
article latex file uploaded.18 March 2013 16:40 CET
Article Edited18 February 2014 15:31 CET
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert